MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a severed cannula wing tab within the cannula shaft.Based on the condition of the returned unit, the severed wing tab did not originate from the returned cannula as no damages were observed on the returned cannula¿s wing tab.It is possible the wing tab found within the cannula shaft became lodged within the cannula sometime during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: unknown.Event description: when the obturator was putting inside the sleeve it stopped and didn´t go in.The kii sleeve has not been in the patient.No clinical impact on patient.Additional information received from an applied medical representative via email on 02sep2024: device mode was confirmed as kii sleeve cts12, lot number: 1512222.Intervention: they took a new one.Patient status: no patient status provided; event occurred before use.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21694015
Report Number2027111-2025-00441
Device Sequence Number15761530
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTS12
Device Catalogue Number101472327
Device Lot Number1512222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown